# SDR AWXA200301036

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 57,386 hours, 36,511 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE AFT FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFT FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
